Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Atripla With NO SIDE EFFECTS
Jun 11, 2009

Hi my doctor started me on atripla as a clinical study here in los angeles and i love my once a day pill im still young 23yrs old so it works best for my type of schedule. question i have no side effects at all. i go back for my test results next week..but even thou i have no side effects does it mean atripla is not working for me ? i had one of those test to see what meds i can take and i can take em all. im still very new to this all i know is i have to take my atripla everyday and how long can i take my atripla i really really love my 1 a day pill they need more like it now. is there any other 1 pill a day out there ? thanks oh P.S HIV Sucks :(

Response from Dr. Henry

The lack of side effects when taking Atripla is a good break for you (occurs often-perhaps up to 30-50% have minimal to no side effect) and does NOT indicate that the drug is not working-you are likely off ot a good start and I would expect good news from your first sets of blood tests. There is no other one pill/day treatment currently available. KH


Previous
WHAT IS MY LIFE EXPECTANCY WITH LOW CD4 COUNT?
Next
Retin A for residual KS scarring

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement